# SDR HNAA2014061100177

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 53,669 hours, 59,726 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Part number: SELOC19DW
- Part serial: 140B
- Condition: Erratic
- Location: Itt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NR 2 ITT GAUGE ERRATIC.  CREW REPORTED GAUGE ANALOG/DIGITAL SWUNG FULL SCALE.  R & R NR 2 ITT GAUGE.  POWER RAN ACFT FOR 10 MINUTES.  OPS CHECKED GOOD.  OK FOR SERVICE IAW MM 77-20-00.
